You are here:

Pharmacy/Rash after stopping using steroid Prednisone


jhoe dirt wrote at 2014-04-08 00:36:25
I too am getting skin eruptions all over. Allergist says it's not hives, hives are only on my face along with pink eye and swollen eyelids. The rash on my body is more like heat rash. started developing 24hrs after weaning off prednisone and 5 days later my cheeks and eyelids swelled up, along with the bumps. A few weeks ago, I used pred for five days for possible Bactrim allergy like the doctor said, but my face and eyelids swelled up gradually over 5 days. I'm scared and depressed, I've never depended on anyone since I moved out of home. I'm 43 homeless and lonely even though I have less than a handful of friends that want to help. I don't want to keep truck driving, but I don't want sickness to force me out under a bridge, either.  


All Answers

Answers by Expert:

Ask Experts


Mary E Scott, RPh, CGP


I am a certified geriatric pharmacist with over 23 years experience as a long-term care consultant to nursing homes. I also do community-based consulting on an individual basis. My facility-based monthly newsletter on pharmacy topics is read by nurses in over 200 long-term care facilities in 5 states.


I received a BS in Pharmacy in 1980 with post-graduate work in public health. I have had a Consultant Pharmacist license since 1984.

American Society of Consultant Pharmacists
.I received certification in geriatric pharmacy in 1998.

©2016 All rights reserved.